# SDR AALA20091210DFW01

- Difficulty date: December 9, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 78,215 hours, 12,147 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO DFW WHEN EXTENDING FLAPS FROM 15-20, SLAT ASYMMETRY MESSAGE DISPLAYED ON EICAS.  LANDED WITHOUT INCIDENT AT 160 KNOTS AMD NORMAL SINK RATE.  REPEAT.  REPLACED SENSORS S285 AND S286.
